| Catalog Number |
661175S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nonunion/Delayed-union Bone Fracture (2369); Implant Pain (4561)
| Date of Event |
02/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: patient was revised.Patient pain and incorrectly healed fracture.
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
Additional Manufacturer Narrative
He reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
As reported: patient was revised.Patient pain and incorrectly healed fracture.